| Model Number |
D-EVPROP34US |
| Medical Device Problem Codes |
Material Invagination (1336); Device Dislodged or Dislocated (2923); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve, the valve was loaded correctly and verified.On the first deployment attempt, the valve dislodged and was recaptured.During the second deployment attempt the valve appeared constrained.An infold was suspected involving the first through 8ths nodes, therefore the valve and delivery catheter system were removed from the patient.A different valve and different dcs were used for a successful implant.No adverse patient effects were reported.
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: e vproplus-34us, serial/lot #: (b)(6) ubd: 06-jul-2023, udi#: (b)(4).This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.